Thread: Growth Hormone Allergic Reaction
07-30-2004, 08:46 AM #1New Member
- Join Date
- Feb 2004
Growth Hormone Allergic Reaction
Got a question...
Took growth (serostim), one kit at 4ius....had no problems. Then I got my second kit (same ****) in and took my first shot. As soon as I did...I went flush red. Was like....**** thats weird. Anyway..later on in the gym I started to feel really weird (this is like .5 hours later) and I had to go to the hospital. There they found a resting heart rate of 140. Had an EKG...was ****ing scared as hell because once I told the doc I had taken GH, eq and deca he was pretty much not caring and said that he had no idea how to even help me. Also told me some story about how some bodybuilder he knew died from developing an abnormal heart beat. I was like Oh ****!!...So I basically haven't touched it since.
My question is....do you guys think there was something wrong with the GH? I actually didn't aspirate the GH shot...but then again I hadn't at all the previous two months....just subcutaneous. Could it have been the other gear? I also took a shot of eq that day.
Let me know if you've ever heard of similar ****.
07-30-2004, 09:36 AM #2
07-30-2004, 09:45 AM #3
This is the first time I've ever heard of a reation like that to HGH.The stuff could be tainted,or fake.There is fake HGH going around.
07-30-2004, 09:49 AM #4
It sounds like you nicked a vein, but you should have had some kind of coughing or a least the urge. It also sounds like a panic attack? Do you think you were freakin out about the stuff?
07-30-2004, 09:54 AM #5Originally Posted by Big_Diesel
07-30-2004, 10:00 AM #6Originally Posted by Da Bull
07-30-2004, 10:10 AM #7Associate Member
- Join Date
- Mar 2004
I´ve heard something about rapid heart beat and fast breathing anfter gh-shots,but not sure about it.
07-30-2004, 11:23 AM #8Anabolic Member
- Join Date
- Sep 2003
Sounds like a panic attack. Dont be suprised at what your head can do to you and if you had it in your head... oh crap, what if I shoot a vein, what if I this, what if I that and die.... yea... it can happen. Just calm your ass down next time... maybe have someone present with as this can be reassuring.
I remember in the LSD days of youth... you never did acid alone... you would be guaranteed a bad trip if you did, but if you did it with others doing it too, then you would have a good trip. I think with/or without acid, something of the same is happening here and you are having a bad trip on your GH.
07-30-2004, 11:44 AM #9
It is or was some sort of allergic reaction Bro. I know a Bro who almost died after his first injection of Hgh. Read this: What are the possible side effects? Difficulty breathing or the appearance of a skin rash or hives. Call your doctor right away because this could be an allergic reaction, which is a potentially serious medical condition. Diagnosis of any form of cancer.
Excessive thirst, increased urination, or dizziness. These could be symptoms of overdose or glucose intolerance.
Unusual headaches, problems with eyesight, nausea, or vomiting. These have been observed in a small number of patients and usually occurred within the first eight weeks of therapy.
As with any medicine, report any and all side effects, symptoms, or physical changes to your doctor.
07-30-2004, 11:49 AM #10
All the symptoms you posted he didnt have. Also if it were a allergic reaction he would have had it when he first used it not the second box. Flusing and rapid heart beat spells anexity attack. Youll be fine. besides 140 resting heart rate is not dangerous, only if it sustained for a long period of time. I had a pannick attack one time and mine was 165.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)